# SDR AWXA200600895

- Difficulty date: May 28, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5923039 - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BEAM AT FR 66 AND Y-1292.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-00-14 FIG 102.  MAINTENANCE REMOVED AND INSTALLED NEW RAIL BEAM AT FR 66 AND Y-1292 IAW AIRBUS 319 SRM 51-72-11.
